# SDR ASAA1149855

- Difficulty date: May 27, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Closeout Panel
- Part number: 6569646150
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CLOSE OUT PANEL JUST OUTBOARD OF THE NR 6 FLAP TRACK FAIRING IS CHAFED.  REMOVED DAMAGED PANEL FABRICATED AND INSTALLED NEW CLOSE OUT PANEL AND SEALS IAW B737 400 SRM 51 40 05.
